MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.pharma.2016.12.006

Медицинская библиотека · Annales pharmaceutiques francaises · 2017

A case report of rare palmoplantar keratosis and nail dystrophy with imatinib.

Benabbes M, Tazi Mezalek Z, Meddah B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 48-year-old woman developed palmoplantar hyperkeratosis during treatment with imatinib (400mg/day) for treatment of chronic myeloid leukemia. After 5months of treatment, she developed plantar lesions with yellow-brownish plaques and palmar desquamations. The skin biopsy has eliminated psoriasis. Imatinib was discontinued, and treatment with an emollient balm and a soothing repair cream with an improvement of symptoms. A French imputability assessment score of I3 was obtained, indicating a probable relationship between the side effect and imatinib. In our case, the skin adverse events require definitive drug discontinuation and change of treatment.

Для цитирования: Benabbes M, Tazi Mezalek Z, Meddah B. A case report of rare palmoplantar keratosis and nail dystrophy with imatinib.. Annales pharmaceutiques francaises. 2017. DOI: 10.1016/j.pharma.2016.12.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.